# SDR DALA13025400126

- Difficulty date: May 18, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BELOW FLOOR SHEAR TIE FOUND CORROSION AT BS 1197+132, STR 38R - 39R.  MX REPLACED SHEAR TIE IAW SRM 51-10-02, 51-40-05, 51-40-02.
